# SDR DL73S981252

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Component: B737NN
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

AT 120 KT ON TAKEOFF, SEVERE NOSEWHEEL SHIMMY AND LOUD THUMP UNDER COCKPIT.  AIRSPEED STAGNATED THROTTLES FIREWALLED; EGT RED LINED AT 635 BOTH ENGINES FOR ABOUT 5 SECONDS.  RIGHT NOSE TIRE THREW IT'S CAP.  REPLACED BOTH NOSE WHEEL ASSY.  INSPECTED A/C FOR DAMAGE FROM CAP.  MTC PERFORMING INSPECTION TO BOTH ENGINES PER M/M.  REPLACED BOTH ENGINES.
